| Catalog Number |
23510190 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "the sleeve for the recon lag screw did not be inserted smoothly into the hole of the target device.And when pulling it out, it is necessary to grab the sleeve with pliers and tap it out with a hammer.Since other sleeves can be inserted and pulled out, there seems to be no problem with the target device.".
Additional Manufacturer Narrative
The reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the received sleeve shows significant traces of intense usage as evidenced by scratches and dents all over the body.The proximal area and the middle area show heavy scratches along with deep dents.The edges are also slightly worn-off at the proximal head.This is a clear indication of mishandling.A pre-surgical functional test was performed with the return device by using a sample target device.The sleeve started getting stuck in the target device from the start as the whole outer surface is damages severely and deep cuts are there all over the body.Hence the alleged issue was confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the investigation, the root cause was attributed to a user related issue.The failure was caused by inappropriate handling of the device at the time of usage.If any further information is provided, the complaint report will be updated.
Event or Problem Description